On Besov, Hardy and Triebel spaces for 0<$p$≦1

Bui Huy Qui Department of Mathematics, Faculty of Science, Hiroshima University

TBD mathscidoc:1701.332582

Arkiv for Matematik, 21, (1), 169-184, 1981.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ]
@inproceedings{bui1981on,
  title={On Besov, Hardy and Triebel spaces for 0<$p$≦1},
  author={Bui Huy Qui},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515174493391},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={169-184},
  year={1981},
}
Bui Huy Qui. On Besov, Hardy and Triebel spaces for 0<$p$≦1. 1981. Vol. 21. In Arkiv for Matematik. pp.169-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515174493391.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved